# SDR SWAA2020062994360

- Difficulty date: June 23, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 45,332 hours, 30,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY SLIDE SEAT BAR STUCK.   SECURED THE GIRT BAR IAW SIP.
